Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lactating mother, unprotected sex before IUD insertion. No periods. Dizziness, nausea, fluttering in stomach. Side effects of IUD?

hi my is ahley im a 21 year old female i have just had a baby 4 months ago and I am exclusivly breast feeding and have the i.u.d birth control i had unprotected sex two day before getting it inserted but used the pull out method as a form of birth control ive had my i.u.d in now for about three months and a half i have not had a mentral cycle so far and im am starting to feel dizzy and nouseous with a fluttering feeling in my stomach every couple of days mostly at night could these symtems be a side effect from the i.u.d.?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
The only time you could have conceived would have been in the two days prior to the IUD insertion and it is highly unlikely due to your exclusively breast-feeding at the time of insertion.
The simple pregnancy test should answer your question. As to whether or not the symptoms you are experiencing I do a pregnancy fatigue or the IUD I would recommend pregnancy test as a first step. Next we need to consider which type of IUD was placed. If it was the Mirena or Skyla, it is possibly causing some of the systemic symptoms that you described. If it was a copper or inert IUD then the symptoms you describe are not related. please make sure that you're getting enough iron, enough rest, and continue to take your prenatal vitamins. If your symptoms persist, you aren't pregnant. and you have a progesterone IUD you may need to consider alternative contraception.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor